# SDR DL73S060218

- Difficulty date: March 22, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 60,636 hours, 45,576 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577873
- Condition: Cracked
- Location: Bs 929 S22r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE FUSELAGE SKIN FROM STA 927 TO STA 937 NEAR STR 22R.  CRACK IS ABOUT 3.5 INCH LONG.  A REPAIR DOUBLER WAS INSTALLED PER SRM 53-30-3 FIG 48.
